default search action
"Numerical simulation of the generalized Huxley equation by He's homotopy ..."
S. H. Hashemi, Hamid Reza Mohammadi Daniali, D. D. Ganji (2007)
- S. H. Hashemi, Hamid Reza Mohammadi Daniali, D. D. Ganji:
Numerical simulation of the generalized Huxley equation by He's homotopy perturbation method. Appl. Math. Comput. 192(1): 157-161 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.